# SDR AU970117

- Difficulty date: February 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182Q
- Engine: Cont O470U
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Part number: 646778
- Condition: Failed
- Location: Nr 1 Cyl
- Component: Cont, O470U
- Stage of operation: TO
- Nature of condition: E, R, K
- Precautionary procedure: O

## Discrepancy

(AUS) CONNECTING ROD END CAP SEPARATED - PRELIMINARY INVESTIGATION INDICATES FAILURE IN AREA APPROXIMATELY 10MM (0.393IN) ABOVE THE BOLT SHOULDER ON THE CAMSHAFT SIDE BEHIND THE HARD FACE FOR THE BEARING SHELL PROGRESSING OUTWARDS UNTIL FAILURE FROM OVERLOAD -CRANKCASE HOLED IN AREA OF NO1 CYLINDER PUSHROD TUBE FITMENT
